# SDR NSVA20120513536

- Difficulty date: May 13, 2012
- Submitted: May 15, 2012
- Operation: Air carrier
- Aircraft: N341NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4341
- Aircraft time: 3,065 hours, 2,931 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Relay
- Part number: TDH80022002
- Condition: Faulty
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

WHILE TAXIING FOR TAKEOFF THE CREW REPORTED, RECEIVED A POWERPLANT MESSAGE.  RETURNED TO GATE FOR MX.  MX REPLACED 3-KC RELAY PART NUMBER TDH8002-2002 IN JUNCTION BOX 1.  OPS CHECK GOOD.
